I have been taking Xalkori for a month now. I recently started experiencing back pain. I feel that the drug is working since my cough is just about gone, but the back pain concerns me.
Unfortunately 4 to 20% people who take Xalkori do complain back pain as one of its common side effects, there is no way for the doc/pharmacist to know beforehand if you will have problems with a medicine that you have never tried.
Therefore, please make sure to let your doc/pharmacist know if you develop any side effects while taking Xalkori or if something "just does not seem right." While it may not be related to Xalkori, your doc/pharmacist will be able to diagnose and treat the problem.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2011 • 1 answer
Posted 26 Dec 2011 • 3 answers
Posted 3 Mar 2012 • 1 answer
Posted 19 May 2012 • 4 answers
Posted 14 Aug 2013 • 1 answer